# SDR AALA202403049227

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 29,462 hours, 12,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT ON JUMPSEAT 2 AFT, REQUIRES REPLACEMENT . REMOVE AND REPLACED FLASHLIGHT AT JUMPSEAT 2 AFT. PER AMM 25-64-00.
